# SDR SIMA2024032019003

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000781
- Aircraft time: 13,066 hours, 8,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY CEILING LIGHT ON PANEL 243JLC TO BE INOP FOUND EMERGENCY CEILING LIGHT ON PANEL 243JLC TO BE INOP. RAR AFT LH EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01. OPC GOOD.
